# SDR EE4Y2021071313375

- Difficulty date: June 4, 2021
- Submitted: July 13, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N995QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000095
- Aircraft time: 26,674 hours, 22,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION IT WAS FOUND AT FORWARD FUSELAGE SKIN, THE SKIN SECTION LOCATED BETWEEN FR6 AND FR7 AND BETWEEN STRG-13L/15L, WITH EXISTING TEMPORARY THROUGH DAMAGE REPAIR BEYOND SRM LIMITS. THE SKIN SECTION WAS REPAIRED BY INSTALLING AN EXTERNAL DOUBLER REPAIR AS PER E.O.# COO-EO-2021-12897 R00, ETD2021-190-17585 R:/ AND APPROVED UNDER ANAC FORM F-200-06G.
